# SDR HNAA2021071500322

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 48,110 hours, 45,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED UNKNOWN FUMES IN GALLEY. CLEARED PRIOR TO LANDING.  MX REMOVED PANELS 223 UZ, 224NZ AND 234 AR INSPECTED ELECTRICAL AROUND GALLEY AREA FOR SMELL AND DAMAGE, NO FAULTS FOUND SECURED ACCESS PANEL AS REQUIRED REPLACED 2 LIGHT BULBS AT GALLEY.
